Advanced Search
Article Contents
Article Contents

On the regularity of solutions to the Navier-Stokes equations

Abstract Related Papers Cited by
  • This article is concerned with the incompressible Navier-Stokes equations in a three-dimensional domain. A criterion of Prodi-Serrin type up to the boundary for global existence of strong solutions is established.
    Mathematics Subject Classification: Primary: 35Q30; Secondary: 76D03, 76D05.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Beirão da Veiga, Remarks on the smoothness of the $L^\infty(0,T;L^3)$ solutions of the 3-D Navier-Stokes equations, Portugal. Math., 54 (1997), 381-391.


    C. Bjorland and A. VasseurWeak in space, log in time improvement of the Ladyž zenskaja-Prodi-Serrin criteria, J. Math. Fluid Mech., in press.


    C. H. Chan and A. Vasseur, Log improvement of the Prodi-Serrin criteria for Navier-Stokes equations, Methods Appl. Anal., 14 (2007), 197-212.


    L. Escauriaza, G. Seregin and V. Šverák, $L_{3,\infty}$ -solutions of the Navier-Stokes equations and backward uniqueness, Russian Math. Surveys, 58 (2003), 211-250.


    C. Foias, C. Guillope and R. Temam, New a priori estimates for Navier-Stokes equations in dimension 3, Comm. Partial Differential Equations, 6 (1981), 329-359.


    E. Hopf, Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nachr., 4 (1950), 213-231.


    Y. Giga, Solutions for semilinear parabolic equations in $L^p$ and regularity of weak solutions of the Navier-Stokes equations, J. Differential Equations, 62 (1986), 186-212.


    J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math., 63 (1934), 193-248.


    S. Montgomery-Smith, Conditions implying regularity of the three dimensional Navier-Stokes equation, Appl. Math., 50 (2005), 451-464.


    J. Nečas, M. Ruzička and V. Šverák, On Leray's self-similar solutions of the Navier-Stokes equations, Acta Math., 176 (1996), 283-294.


    G. Prodi, Un teorema di unicità per le equazioni di Navier-Stokes, Ann. Mat. Pura Appl., 48 (1959), 173-182.


    J. Serrin, On the interior regularity of weak solutions of the Navier-Stokes equations, Arch. Ration. Mech. Anal., 9 (1962), 187-195.


    H. Sohr, A regularity class for the Navier-Stokes equations in Lorentz spaces, J. Evol. Equ., 1 (2001), 441-467.


    H. Sohr, "The Navier-Stokes Euations," Birkhäuser Verlag, Basel, 2001.


    M. Struwe, On partial regularity results for the Navier-Stokes equations, Comm. Pure Appl. Math., 41 (1988), 437-458.


    S. Takahashi, On interior regularity criteria for weak solutions of the Navier-Stokes equations, Manuscripta Math., 69 (1990), 237-254.


    G. Talenti, Best constant in Sobolev inequality, Ann. Mat. Pura Appl., 110 (1976), 353-372.


    R. Temam, "Navier-Stokes Equations and Nonlinear Functional Analysis," CBMS-NSF Regional conference Series in Applied Mathematics, Philadelphia, 1983.


    R. Temam, "Navier-Stokes Equations," AMS Chelsea Publishing, Providence, 2001.

  • 加载中

Article Metrics

HTML views() PDF downloads(209) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint